# SDR DALA2017093007260

- Difficulty date: September 29, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 46,565 hours, 24,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT +Y254 AT FRAME 16 AT FWD GALLEY AREA, REPLACED THE FLOOR SUPPORT BETWEEN FRAMES 12 - 24 ON FWD GALLEY AREA IAW SRM A319 51-72-11 AND DWG D53112816
